Non-linear tides in a homogeneous rotating planet or star: global modes and elliptical instability

Barker, AJ, Braviner, HJ and Ogilvie, GI (2016) Non-linear tides in a homogeneous rotating planet or star: global modes and elliptical instability. Monthly Notices of the Royal Astronomical Society, 459 (1). pp. 924-938. ISSN 0035-8711

Abstract

Metadata

Authors/Creators:
  • Barker, AJ
  • Braviner, HJ
  • Ogilvie, GI
Copyright, Publisher and Additional Information: © 2016 The Authors Published by Oxford University Press on behalf of the Royal Astronomical Society. This is a pre-copyedited, author-produced PDF of an article accepted for publication in Monthly Notices of the Royal Astronomical Society following peer review. The version of record Barker, AJ, Braviner, HJ and Ogilvie, GI (2016) Non-linear tides in a homogeneous rotating planet or star: global modes and elliptical instability. Monthly Notices of the Royal Astronomical Society, 459 (1). pp. 924-938 is available online at: https://doi.org/10.1093/mnras/stw701
Keywords: hydrodynamics; instabilities; waves; binaries: close; planetary systems; stars: rotation
Dates:
  • Published: 11 June 2016
  • Accepted: 22 March 2016
  • Published (online): 28 March 2016
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Funding Information:
FunderGrant number
Leverhulme TrustECF-2014-216
Depositing User: Symplectic Publications
Date Deposited: 13 Dec 2016 12:06
Last Modified: 16 Jan 2018 04:11
Published Version: https://doi.org/10.1093/mnras/stw701
Status: Published
Publisher: Oxford University Press
Identification Number: https://doi.org/10.1093/mnras/stw701

Share / Export

Statistics